This image is not available for purchase in your country.

Bruising on patient's arm due to the drug Warfarin

Bruising on patient's arm due to the drug Warfarin

M330/0509

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Warfarin side-effect. Spontaneous bruising caused by the anticoagulant drug warfarin. Warfarin is prescribed to prevent abnormal blood clotting in patients with conditions such as thrombosis, stroke or certain heart disorders. It works by inhibiting the formation of vitamin K-dependent clotting factors in the liver. Side-effects include abnormal bleeding in different parts of the body, nausea, loss of appetite, abdominal pain and skin rashes.

Release details

Model release not required. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}